# SDR CA970228003

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 28450
- Condition: Stuck
- Location: Fuel Sov
- Part time: 34,300 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: J, O

## Discrepancy

(CAN) PILOTS REPORTED FUEL LEAK FROM CENTRE TANK DRAIN MAST ON REFUELING. CENTRE FUEL TANK SHUT OFF VALVE STUCK PARTIALLY OPEN, CYCLED AND CLOSED.
